# SDR DALA2018072404668

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 58,958 hours, 21,470 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 7534
- Condition: Inaccurate
- Location: Te Flap
- Part time: 58,748 hours, 21,378 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED NR 3 FLAP SKEW SENSOR T527 & OPS CHK OK RAN FLAPS MULTIPLE TIMES WITH NO FAULTS. R&R PER AMM 27-59-01.
